Nearly Model Complete Theories

Mathematical Logic Quarterly 45 (3):291-298 (1999)

Abstract This article has no associated abstract. (fix it)
Keywords Model complete  Quantifier eliminable  Nearly model complete  n‐model complete
Categories (categorize this paper)
DOI 10.1002/malq.19990450302
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,461
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Model Theory.Wilfrid Hodges - 2008 - Stanford Encyclopedia of Philosophy.
Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
Theory of Models with Generalized Atomic Formulas.H. Jerome Keisler - 1960 - Journal of Symbolic Logic 25 (1):1-26.
Model Theory.Gebhard Fuhrken - 1976 - Journal of Symbolic Logic 41 (3):697-699.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Dedekind Complete o-Minimal Structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
Model Companions of Theories with an Automorphism.Hirotaka Kikyo - 2000 - Journal of Symbolic Logic 65 (3):1215-1222.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Some Model Theory of Abelian Groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
Models of Set Theory with Definable Ordinals.Ali Enayat - 2004 - Archive for Mathematical Logic 44 (3):363-385.
Heirs of Box Types in Polynomially Bounded Structures.Marcus Tressl - 2009 - Journal of Symbolic Logic 74 (4):1225 - 1263.
Completeness and Categoricity: Frege, Gödel and Model Theory.Stephen Read - 1997 - History and Philosophy of Logic 18 (2):79-93.

Analytics

Added to PP index
2014-01-16

Total views
15 ( #591,658 of 2,286,402 )

Recent downloads (6 months)
7 ( #157,241 of 2,286,402 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature